Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having acne, scars on face, skin getting darker. Have oily, sensitive skin. Used gel, no help. Solution?

Hello Dr. I am 22 year old girl.I had a problem called acne and acne scar in my face.My face is oily and sensitives. My face is becoming dark.I had used Deriva CMS Gel. but works like little bit on my face.Please Dr. I am begging you tel me how to stop such problems.Tell me the medicine or cream to stop the problems.I will be thank full for the whole rest of my life sir.Please Dr. Please.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Rina,
Use a good medicated face wash meant for oily skin atleast twice in a day and follow it with an alcohol free toner and a water based moisturiser. Apply gel based sun screen while going out. Drink adequate amount of water and take healthy nutritious diet. This would take care of excessive oiliness and darkness over your face.
As far as acne and scarring is concerned, there are many treatment options available to treat acne and scars including oral and topical antibiotics, isotretinoin, chemical peels lasers, microdermabrasion and microneedling etc. Simply using deriva cms is not going to solve your problem completely. Consult a dermatologist so that severity of your acne and scarring can be assessed and a proper treatment plan can be suggested. Take care.
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor